Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain in side, popping sensation under kidney. Have copper coil. Taken antibiotics for PID

Hi i am having extremely bad pains on my sides...cant sleep on either side and feel a popping sensation under my left kidney. i have had a copper coil fitted in. It has been 7months was ttold after a screening test that i have pelvic imflammatory disease was given antibiotics but had a bad reaction to them so couldnt compplete the course. I have been in my lower back thinking could it b my kidneys
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
It appears to be the pelvic inflamatory disease, along with renal lithiasis, (kidney stones) urinary tract infection.
When you find the drugs are in compatible to you You should consult your doctor for an alternative medicine. He will give you a medicine which suits to you. If they are gastric irritant you can use P.P.I, and antacids to combat gastric irritation with your doctors advise.
The copper coil also may be the cause of resistant infection. The removal can solve the problem.
Wishing for a quick recovery.
Best regards.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor